Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/196327
Title: К методам гарантированной оптимизации систем управления
Authors: Лавринович, Леонид Иванович
Issue Date: 2002
Publisher: Минск : БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2002. - № 2. – С. 101-104.
Abstract: The method of construction of extreme closable program controls for a problem of guaranteed optimization of dynamic systems based on external approximation of closure sets of is described. Is shown, that with increase of number of vectors of approximation the extreme control converges to optimal closable control.
URI: http://elib.bsu.by/handle/123456789/196327
ISSN: 0321-0367
Appears in Collections:2002, №2 (май)

Files in This Item:
File Description SizeFormat 
101-104.pdf2,47 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.